# SDR SWIA200413684

- Difficulty date: June 21, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 25,195 hours, 34,545 cycles
- Engine: Pwa PW118A
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR BAY, FORWARD BULKHEAD, LOWER STIFFENER ANGLE HAS A CRACK AT IB. RIVET.  ( ITEM FOUND AT C-CHECK INSPECTION.)   REPLACED ANGLE WITH THE MADE REPAIR PART IAW SRM 51-30-01, 51-40-00, 51-40-02, 51-40-05. REFERENCE SRM 54-10-02 FIG. 03 ITEM 230.
